Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topology of certain submanifolds in the Euclidean sphere


Author: Y. L. Xin
Journal: Proc. Amer. Math. Soc. 82 (1981), 643-648
MSC: Primary 58E20; Secondary 53C20, 57N15
MathSciNet review: 614895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the nonexistence theorem for stable harmonic maps, we study the fundamental group of certain submanifolds in the Euclidean sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E20, 53C20, 57N15

Retrieve articles in all journals with MSC: 58E20, 53C20, 57N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0614895-8
Article copyright: © Copyright 1981 American Mathematical Society